|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Nonlinear integral equations with potential type kernels on a semiaxis
Askhabov, S. N.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 4.
In complex Lebesgue spaces, by method of monotone operators, theorems on existence, uniqueness and methods of finding solutions are proved for some classes of nonlinear integral equations with potential type kernels. Some estimations for the norms of solution and the rate of convergence of the Picard type successive approximations are obtained.
Keywords: nonlinear integral equations, potential type operators, method of monotone operators
Language: Russian Download the full text
Askhabov S. N. Nonlinear integral equations with potential type kernels on a semiaxis. Vladikavkazskii matematicheskii† zhurnal [Vladikavkaz Math. J.], vol. 15, no. 4, pp. 3-11.DOI 10.23671/VNC.2013.4.7328
← Contents of issue
|© 1999-2023 ёжный математический институт|